Soit
Let
DOI : 10.24033/asens.2327
Keywords: Fekete points, equilibrium measure, equidistribution, Bergman kernel, Monge-Ampère operator, Bernstein-Markov property.
Mot clés : Points de Fekete, mesure d'équilibre, équidistribution, noyau de Bergman, opérateur de Monge-Ampère, propriété de Bernstein-Markov.
@article{ASENS_2017__50_3_545_0, author = {Dinh, Tien-Cuong and Ma, Xiaonan and Nguy\^en, Vi\^et-Anh}, title = {Equidistribution speed for {Fekete} points associated with an ample line bundle}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {545--578}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 50}, number = {3}, year = {2017}, doi = {10.24033/asens.2327}, mrnumber = {3665550}, zbl = {1379.32016}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2327/} }
TY - JOUR AU - Dinh, Tien-Cuong AU - Ma, Xiaonan AU - Nguyên, Viêt-Anh TI - Equidistribution speed for Fekete points associated with an ample line bundle JO - Annales scientifiques de l'École Normale Supérieure PY - 2017 SP - 545 EP - 578 VL - 50 IS - 3 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2327/ DO - 10.24033/asens.2327 LA - en ID - ASENS_2017__50_3_545_0 ER -
%0 Journal Article %A Dinh, Tien-Cuong %A Ma, Xiaonan %A Nguyên, Viêt-Anh %T Equidistribution speed for Fekete points associated with an ample line bundle %J Annales scientifiques de l'École Normale Supérieure %D 2017 %P 545-578 %V 50 %N 3 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2327/ %R 10.24033/asens.2327 %G en %F ASENS_2017__50_3_545_0
Dinh, Tien-Cuong; Ma, Xiaonan; Nguyên, Viêt-Anh. Equidistribution speed for Fekete points associated with an ample line bundle. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 50 (2017) no. 3, pp. 545-578. doi : 10.24033/asens.2327. https://www.numdam.org/articles/10.24033/asens.2327/
Beurling-Landau densities of weighted Fekete sets and correlation kernel estimates, J. Funct. Anal., Volume 263 (2012), pp. 1825-1861 (ISSN: 0022-1236) | DOI | MR | Zbl
Growth of balls of holomorphic sections and energy at equilibrium, Invent. math., Volume 181 (2010), pp. 337-394 (ISSN: 0020-9910) | DOI | MR | Zbl
Fekete points and convergence towards equilibrium measures on complex manifolds, Acta Math., Volume 207 (2011), pp. 1-27 (ISSN: 0001-5962) | DOI | MR | Zbl
, Perspectives in analysis, geometry, and topology (Progr. Math.), Volume 296, Birkhäuser, 2012, pp. 39-66 | DOI | MR | Zbl
, Explorations in complex and Riemannian geometry (Contemp. Math.), Volume 332, Amer. Math. Soc., Providence, RI, 2003, pp. 1-17 | DOI | MR | Zbl
Positivity of direct image bundles and convexity on the space of Kähler metrics, J. Differential Geom., Volume 81 (2009), pp. 457-482 http://projecteuclid.org/euclid.jdg/1236604342 (ISSN: 0022-040X) | MR | Zbl
On regularization of plurisubharmonic functions on manifolds, Proc. Amer. Math. Soc., Volume 135 (2007), pp. 2089-2093 (ISSN: 0002-9939) | DOI | MR | Zbl
, Analysis and geometry in several complex variables (Katata, 1997) (Trends Math.), Birkhäuser, 1999, pp. 1-23 | MR | Zbl
Equidistribution for sequences of line bundles on normal Kähler spaces (preprint arXiv:1412.8184, to appear in Geometry & Topology ) | MR
Complex Analytic and Differential Geometry (2012) (preprint http://www-fourier.ujf-grenoble.fr/~demailly/books.html )
, Contributions to complex analysis and analytic geometry (Aspects Math., E26), Friedr. Vieweg, Braunschweig, 1994, pp. 105-126 | MR | Zbl
Equidistribution and convergence speed for zeros of holomorphic sections of singular Hermitian line bundles, J. Funct. Anal., Volume 271 (2016), pp. 3082-3110 (ISSN: 0022-1236) | DOI | MR | Zbl
Characterization of Monge-Ampère measures with Hölder continuous potentials, J. Funct. Anal., Volume 266 (2014), pp. 67-84 (ISSN: 0022-1236) | DOI | MR | Zbl
Scalar curvature and projective embeddings. II, Q. J. Math., Volume 56 (2005), pp. 345-356 (ISSN: 0033-5606) | DOI | MR | Zbl
, Holomorphic dynamical systems (Lecture Notes in Math.), Volume 1998, Springer, Berlin, 2010, pp. 165-294 | DOI | MR | Zbl
, Progress in Math., 127, Birkhäuser, 1994, 414 pages (ISBN: 0-8176-3799-0) | MR | Zbl
The partial Legendre transformation for plurisubharmonic functions, Invent. math., Volume 49 (1978), pp. 137-148 (ISSN: 0020-9910) | DOI | MR | Zbl
Attenuating the singularities of plurisubharmonic functions, Ann. Polon. Math., Volume 60 (1994), pp. 173-197 (ISSN: 0066-2216) | DOI | MR | Zbl
Propriétés des points extrémaux des ensembles plans et leur application à la représentation conforme, Ann. Polon. Math., Volume 3 (1957), pp. 319-342 (ISSN: 0066-2216) | DOI | MR | Zbl
Sur certaines suites liées aux ensembles plans et leur application à la représentation conforme, Ann. Polon. Math., Volume 4 (1957), pp. 8-13 (ISSN: 0066-2216) | DOI | MR | Zbl
Weighted Pluripotential Theory Results of Berman-Boucksom (preprint arXiv:1010.4035 )
Approximation in
Sampling in weighted
Equidistribution estimates for Fekete points on complex manifolds, J. Eur. Math. Soc. (JEMS), Volume 18 (2016), pp. 425-464 (ISSN: 1435-9855) | DOI | MR | Zbl
, Progress in Math., 254, Birkhäuser, 2007, 422 pages (ISBN: 978-3-7643-8096-0) | MR | Zbl
Exponential estimate for the asymptotics of Bergman kernels, Math. Ann., Volume 362 (2015), pp. 1327-1347 (ISSN: 0025-5831) | DOI | MR | Zbl
Markov's inequality and
Extremal plurisubharmonic functions in
, Grundl. math. Wiss., 316, Springer, Berlin, 1997, 505 pages (ISBN: 3-540-57078-0) | DOI | MR | Zbl
On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom., Volume 32 (1990), pp. 99-130 http://projecteuclid.org/euclid.jdg/1214445039 (ISSN: 0022-040X) | MR | Zbl
, Johann Ambrosius Barth, Heidelberg, 1995, 532 pages (ISBN: 3-335-00420-5) |Extremal plurisubharmonic functions, orthogonal polynomials, and the Bernšteĭn-Walsh theorem for functions of several complex variables, Proceedings of the Sixth Conference on Analytic Functions (Krakow, 1974), Volume 33 (1976/77), pp. 137-148 (ISSN: 0066-2216) | MR | Zbl
Szegő kernels and a theorem of Tian, Int. Math. Res. Not., Volume 1998 (1998), pp. 317-331 (ISSN: 1073-7928) | DOI | MR | Zbl
Cité par Sources :